MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE VENTED NOKOR 16X1 TW; MANUAL SURGICAL INSTRUMENT FOR GENERAL USE

BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE VENTED NOKOR 16X1 TW; MANUAL SURGICAL INSTRUMENT FOR GENERAL USE
Model Number 305213
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: a device history record review was completed for provided material number 305213 and lot number 0143230.The review did not reveal any detected quality issues during the production process that could have contributed to this reported defect.To aid in the investigation, one photo was provided for evaluation by our quality team.The photo shows the needle assembly with plastic flash at the bottom part of the needle hub.Investigation conclusion: based on the investigation with the photo sample analysis the symptom reported by the customer is confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.Root cause description: it could be possible for this defect to occur if one of the mold cavities had an issue that was not detected during the molding inspections or in the next processes.Rationale: further action has not been determined necessary at this time.
 
Event or Problem Description
It was reported that needle vented nokor 16x1 tw had foreign matter on the needle.This occurred on 2 occasions.The following information was provided by the initial reporter: material no.: 305213 batch no.: 0143230.It was reported that flashing was observed on the needle.

Brand Name
NEEDLE VENTED NOKOR 16X1 TW
Common Device Name
MANUAL SURGICAL INSTRUMENT FOR GENERAL USE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key10961875
Report Number1911916-2020-01102
Device Sequence Number13628899
Product Code GAA
UDI-Device Identifier00382903052134
UDI-Public00382903052134
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2025
Device Model Number305213
Device Catalogue Number305213
Device Lot Number0143230
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2020
Initial Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1